Commentarii Mathematici Helvetici

Full-Text PDF (121 KB) | Metadata | Table of Contents | CMH summary
Volume 83, Issue 2, 2008, pp. 407–419
DOI: 10.4171/CMH/130

Published online: 2008-06-30

The Hopf boundary point lemma for vector bundle sections

Artem Pulemotov[1]

(1) Cornell University, Ithaca, United States

The paper establishes a version of the Hopf boundary point lemma for sections of a vector bundle over a manifold with boundary. This result may be viewed as a counterpart to the tensor maximum principle obtained by R. Hamilton in 1986. Potential applications include the study of various geometric flows and the construction of invariant sets for geometric boundary value problems.

Keywords: Heat equation, maximum principle, Hopf lemma, parabolic system

Pulemotov Artem: The Hopf boundary point lemma for vector bundle sections. Comment. Math. Helv. 83 (2008), 407-419. doi: 10.4171/CMH/130